# SDR SWAA2025072984963

- Difficulty date: June 24, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 10; W.L. 167.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR PARTS ON R/H BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL5 TO RBL18 WL167.68 PER SRM 57-10-10-2R-5 REPAIR 5.
